Theory of Positive Linear Dependence. Davis, C. American Journal of Mathematics, 76(4):733–746, 1954.
Theory of Positive Linear Dependence [link]Paper  doi  bibtex   
@Article{Davis1954,
  author  = {Chandler Davis},
  title   = {Theory of Positive Linear Dependence},
  journal = {American Journal of Mathematics},
  year    = {1954},
  volume  = {76},
  number  = {4},
  pages   = {733--746},
  doi     = {10.2307/2372648},
  url    = {https://scholar.google.com/scholar?cluster=5675527171192259392},
}
Downloads: 0